MathSciNet Relay Station
MathSciNet bibliographic data
MR1938752 (2003m:14043) 14H10 (14C25 14D06)
Farkas, Gavril; Gibney, Angela The Mori cones of moduli spaces of pointed curves of small genus. Trans. Amer. Math. Soc. 355 (2003), no. 3, 1183–1199 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement